en
Scientific article
Open access
English

Drift-preserving numerical integrators for stochastic Poisson systems

Published inInternational journal of computer mathematics, vol. 99, no. 1, p. 4-20
Publication date2022
First online date2021-05-21
Abstract

We perform a numerical analysis of a class of randomly perturbed Hamiltonian systems and Poisson systems. For the considered additive noise perturbation of such systems, we show the long-time behaviour of the energy and quadratic Casimirs for the exact solution. We then propose and analyse a drift-preserving splitting scheme for such problems with the following properties: exact drift preservation of energy and quadratic Casimirs, mean-square order of convergence 1, weak order of convergence 2. These properties are illustrated with numerical experiments.

eng
Keywords
  • Stochastic differential equations
  • Stochastic Hamiltonian systems
  • Stochastic Poisson systems
  • Energy
  • Casimir
  • Trace formula
  • Numerical schemes
  • Strong convergence
  • Weak convergence
Research group
Citation (ISO format)
COHEN, David, VILMART, Gilles. Drift-preserving numerical integrators for stochastic Poisson systems. In: International journal of computer mathematics, 2022, vol. 99, n° 1, p. 4–20. doi: 10.1080/00207160.2021.1922679
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0020-7160
155views
49downloads

Technical informations

Creation03/21/2022 9:43:00 AM
First validation03/21/2022 9:43:00 AM
Update time03/16/2023 2:54:28 AM
Status update03/16/2023 2:54:27 AM
Last indexation05/06/2024 10:27:06 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack